# SDR SWAA2025091098733

- Difficulty date: August 5, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 219,  LT WING.   REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 219 LT WING IAW SRM 51-10-02,  SRM 51-40-02, AND DWG 115A2001, SHEET 67, REV -.
